Skip to content

Nahm's Equations and the Classification of Monopoles

Donaldson, S. K. (1984). Nahm's Equations and the Classification of Monopoles. Communications in Mathematical Physics, 96(3), 387-407.

Type
Journal article
Intellectual base
Primary research
Year
1984
Volume
96
Issue
3
Pages
387-407
DOI
10.1007/bf01214583
DOI registrant
Springer Nature
Link
https://doi.org/10.1007/BF01214583

Cited by

1 citation across 1 artifact.

Domain-specific

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Not recorded. The single citation of this work carries no recorded support check.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Before the registry existed this work was also linked 1 other way.

Registry ID ref:34263099f028 · see in the full table